Phillips lemma for
semigroup valued additive set functions
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_1a_7,
author = {Pap Endre},
title = {Phillips lemma for
semigroup valued additive set functions},
journal = {Novi Sad Journal of Mathematics},
pages = {83-95},
year = {1985},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_7/}
}
Pap Endre. Phillips lemma for semigroup valued additive set functions. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_7/